Fixed Point Theorems for Generalized Multivalued Mappings in Cone Metric Spaces
نویسندگان
چکیده
In this paper, we prove some fixed point theorems for generalized multivalued mappings by using the c-distance recently introduced by Cho, Saadati and Wang [Y.J. Cho, R. Saadati and S.H. Wang, Common fixed point theorems on generalized distance in ordered cone metric spaces, Comput. Math. Appl. 61 (2011), 1254-1260]. Our results improve and generalize the correspond ones of Ćirić [6], Feng and Liu [7], Kim and Wardowshi [13], Latif and Abdou [14], Mizoguchi and Takahashi [16]. 266 Fuhai Wang, Shin Min Kang and Shenghua Wang Mathematics Subject Classification: 47H05, 47H09, 47J25, 47N10
منابع مشابه
COUPLED FIXED POINT THEOREMS FOR GENERALIZED Φ-MAPPINGS SATISFYING CONTRACTIVE CONDITION OF INTEGRAL TYPE ON CONE METRIC SPACES
In this paper, we unify, extend and generalize some results on coupled fixed point theorems of generalized φ- mappings with some applications to fixed points of integral type mappings in cone metric spaces.
متن کاملGeodesic metric spaces and generalized nonexpansive multivalued mappings
In this paper, we present some common fixed point theorems for two generalized nonexpansive multivalued mappings in CAT(0) spaces as well as in UCED Banach spaces. Moreover, we prove the existence of fixed points for generalized nonexpansive multivalued mappings in complete geodesic metric spaces with convex metric for which the asymptotic center of a bounded sequence in a bounded closed convex...
متن کاملGeneralized multivalued $F$-weak contractions on complete metric spaces
In this paper, we introduce the notion of generalized multivalued $F$- weak contraction and we prove some fixed point theorems related to introduced contraction for multivalued mapping in complete metric spaces. Our results extend and improve the results announced by many others with less hypothesis. Also, we give some illustrative examples.
متن کاملGeneralized multivalued $F$-contractions on complete metric spaces
In the present paper, we introduce the concept of generalized multivalued $F$ -contraction mappings and give a fixed point result, which is a proper generalization of some multivalued fixed point theorems including Nadler's.
متن کاملFixed point results in cone metric spaces endowed with a graph
In this paper, we prove the existence of fixed point for Chatterjea type mappings under $c$-distance in cone metric spaces endowed with a graph. The main results extend, generalized and unified some fixed point theorems on $c$-distance in metric and cone metric spaces.
متن کاملOn the fixed point theorems in generalized weakly contractive mappings on partial metric spaces
In this paper, we prove a fixed point theorem for a pair of generalized weakly contractive mappings in complete partial metric spaces. The theorems presented are generalizations of very recent fixed point theorems due to Abdeljawad, Karapinar and Tas. To emphasize the very general nature of these results, we illustrate an example.
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
دوره شماره
صفحات -
تاریخ انتشار 2012